# SDR CHQ00092

- Difficulty date: January 14, 2002
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N274
- Make and model: Emb EMB-145
- Aircraft serial: 145344
- Aircraft time: 2,855 hours, 2,541 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Fitting
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT HAD BLEED LEAK.  REMOVED AND REPLACED BLEED FITTING.
